An answer to an open problem on triangular norms


Karacal F.

FUZZY SETS AND SYSTEMS, cilt.155, ss.459-463, 2005 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 155 Konu: 3
  • Basım Tarihi: 2005
  • Doi Numarası: 10.1016/j.fss.2005.04.017
  • Dergi Adı: FUZZY SETS AND SYSTEMS
  • Sayfa Sayıları: ss.459-463

Özet

In this paper, we shall give an answer to show that an open problem, which is collected by Klement et al. in "Problems on triangular norms and related operators" [Fuzzy Sets and Systems 145 (2004) 471-479], has a negative solution. (c) 2005 Elsevier B.V. All rights reserved.